# SDR 2007UALA00592

- Difficulty date: February 24, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 30,765 hours, 11,693 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP AT SEAT ROW LOCATIONS 6 & 7, 10, 13 & 14, 17 & 18 AND 21 & 22.  [5-1-07]  REPLACED WIRE TERMINATION OF WIRE HARNESS 350WL4 IN REF WITH ASM 33-51-00 PG103. ESCAPE PATH LIGHTING OPS CHECKED NORMAL.
